# SDR ASAA1148901

- Difficulty date: January 12, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC14902887
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT 6 INCHES AFT OF BS 500A AT RBL 3 FLOOR SUPPORT HAS SURFACE DAMAGE.  REPAIRED IAW B737 400 SRM 53 00 53 FIG 201.
